MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL FORTILINK-TS TETRAFUSE; TETRAFUSE 13X26MM, 6L

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL FORTILINK-TS TETRAFUSE; TETRAFUSE 13X26MM, 6L
Model Number 65-TS-13-26-6L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An update from the rep was provided to rti surgical on (b)(6) 2019.The update confirmed that the patient fell again after the 1st revision surgery and as a result, the implant slipped into the spinal canal.The surgeon is performing a 2nd revision today ((b)(6) 2019).The surgeon confirmed that some type of trauma was what caused both migrations.The device was not returned to rti surgical for inspections.Rti surgical pulled one unit of the same lot (318492) from inventory for inspection purposes.The implant that was pulled passed all inspections and was found to be manufactured to specification.A dhr review was conducted and confirms that the device associated with this occurrence met manufacturing specification prior to shipping from rti surgical.Additional information will be added to this report should it become available at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2019 that a fortilink-ts cage migrated post-operatively.The patient reportedly felt a "pop" and returned to the surgeon to be evaluated where imaging confirmed subsidence of the cage had occurred.

Brand Name
PIONEER SURGICAL FORTILINK-TS TETRAFUSE
Common Device Name
TETRAFUSE 13X26MM, 6L
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key8895011
Report Number1833824-2019-00026
Device Sequence Number1401077
Product Code MAX
UDI-Device Identifier00846468084127
UDI-Public(01)00846468084127(17)230626(10)318492
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number65-TS-13-26-6L
Device Catalogue NumberSAME
Device Lot Number318492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR